# SDR ASAA2022021437436

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 33,385 hours, 10,625 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED AT CRUISE. TURNED OFF FOR 5 MINUTES. TURNED BACK ON AND OVERHEAT ILLUMINATED AGAIN. GROUNDED - YES. WHCU SHOWS SENSOR FAULT HISTORY. CHANGED WIRES FROM PRIMARY SENSOR TO THE SPARE SENSOR REF B737-900 AMM TASK 30-41-00-420-801. PERFORMED WINDOW HEAT SYSTEM OPS TEST AND WHCU BITE PROCEDURE, OPS CK'D GOOD AND NO ACTIVE FAULTS REF AMM 30-41-00-710-801 AND B737-900 FIM TASK 30-41 #801.
